MAUDE Adverse Event Report: Depuy Spine Inc FEN OPEN CANNULA STRL; DISPENSER, CEMENT

Depuy Spine Inc FEN OPEN CANNULA STRL; DISPENSER, CEMENT
Catalog Number 279726500
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
FEN OPEN CANNULA STRL
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50073013
Report Number1526439-2026-01112
Device Sequence Number10250542
Product Code KIH
UDI-Device Identifier10705034199528
UDI-Public(01)10705034199528(10)LC2510992
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279726500
Device Lot NumberLC2510992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown